# SDR IXXA100019O

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 84,211 hours, 25,670 cycles
- Engine: Pwa JT3D7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Out Of Adjust
- Location: Zone 700
- Part time: 84,211 hours, 25,670 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, AFTER GEAR RETRACTION THE DOOR NOT LATCH LIGHT REMAINED ON. THE CREW CYCLED THE GEAR AND LIGHT REMAINED ON. THEY LANDED WITHOUT FURTHER INCIDENT. MX FOUND THE LT GEAR DOOR STRIKER OUT OF ADJUSTMENT. THEY ADJUSTED THE DOOR STRIKER. OPS CHECK GOOD IAW MM 32-10-0.  ACFT WAS RETURNED TO SERVICE.
